Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the lifting property. III


Authors: A. Ionescu Tulcea and C. Ionescu Tulcea
Journal: Bull. Amer. Math. Soc. 70 (1964), 193-197
DOI: https://doi.org/10.1090/S0002-9904-1964-11076-4
Errata, Volume 70: Bull. Amer. Math. Soc., Volume 71, Number 3, Part 1 (1965), 576--576
MathSciNet review: 0156935
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Bourbaki, Intégration, Chaps. I-VI, Hermann, Paris, 1952-1960.
  • 2. J. Dieudonné, Sur le théorème de Lebesgue-Nykodim. III, Ann. Univ. Grenoble Sect. Sci. Math. Phys. (N.S.) 23 (1948), 25-53. MR 28924
  • 3. J. Dieudonné, Sur le théorème de Lebesgue-Nykodim. IV, J. Indian Math. Soc. (N.S.) 15 (1951), 77-86. MR 44610
  • 4. P. R. Halmos, On a theorem of Dieudonné, Proc. Nat. Acad. Sci. U.S.A. 35 (1939), 38-42. MR 27832
  • 5. A. Ionescu Tulcea and C. Ionescu Tulcea, On the lifting property. I, J. Math. Anal. Appl. 3 (1961), 537-546. MR 150256
  • 6. D. Maharam, On a theorem of von Neumann, Proc. Amer. Math. Soc. 9 (1958), 987-994. MR 105479
  • 7. G. Mokobodzki, Barycentres généralisés, Séminaire Brelot-Choquet-Deny, Faculté des Sciences de Paris, Juin, 1962.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11076-4

American Mathematical Society